BibTeX record journals/algorithmica/HongN11a

download as .bib file

@article{DBLP:journals/algorithmica/HongN11a,
  author    = {Seok{-}Hee Hong and
               Hiroshi Nagamochi},
  title     = {Extending Steinitz's Theorem to Upward Star-Shaped Polyhedra and Spherical
               Polyhedra},
  journal   = {Algorithmica},
  volume    = {61},
  number    = {4},
  pages     = {1022--1076},
  year      = {2011},
  url       = {https://doi.org/10.1007/s00453-011-9570-x},
  doi       = {10.1007/s00453-011-9570-x},
  timestamp = {Wed, 17 May 2017 14:25:12 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/HongN11a},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier